Document Detail


DRESS Syndrome caused by allopurinol.
MedLine Citation:
PMID:  21597594     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) syndrome is a potentially fatal and probably underrecognized complication of allopurinol. We present the case of a 33 year old male with this condition who required intensive care support and subsequently improved following corticosteroid therapy. We review the literature considering optimal strategies for treatment and prevention of this condition. We believe that acute physicians clinicians should have greater awareness of this complication of allopurinol therapy.
Authors:
Timothy Cooksley; Javaid Iqbal; Claire Robertson; John Bright
Related Documents :
25187804 - 46,xy female sex reversal syndrome with bilateral gonadoblastoma and dysgerminoma.
25426244 - Hajdu-cheney syndrome: a case report with review of literature.
24651624 - Use of strontium ranelate and risk of acute coronary syndrome: cohort study.
453814 - Nervous reactivity disturbances in patients with late post-traumatic encephalic syndromes.
12532204 - Autoimmune cholangitis in patients with primary sjögren's syndrome. a case report.
1632664 - Isotype profile and clinical relevance of anticardiolipin antibodies in sjögren's syndr...
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Acute medicine     Volume:  9     ISSN:  1747-4892     ISO Abbreviation:  Acute Med     Publication Date:  2010  
Date Detail:
Created Date:  2011-05-20     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101553725     Medline TA:  Acute Med     Country:  England    
Other Details:
Languages:  eng     Pagination:  122-3     Citation Subset:  -    
Affiliation:
Department of Acute Medicine, Manchester Royal Infirmary,Oxford Road, Manchester, M13 9WL.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Pneumo-peritoneum following PEG insertion: a clinical dilemma.
Next Document:  Headache and high ESR: A cautionary tale.